T Has Left My Body

Posted: September 14, 2012 in Body Changes
Tags: , , , , ,
The testosterone is out of my body. My funding hasn’t come in and now I have been off of my T for two weeks. Androgel doesn’t stay in the body very long. It is applied daily. I was on the train coming home and I just started tearing for no reason whatsoever. I kept my eyes closed and would rub them so no one would see. I wasn’t even thinking of anything in particular either to bring it on. I am just grateful that I am post-menopausal so I don’t have high levels of estrogen in my body or I would be a complete emotional mess right now.
As it is without my testosterone I am starting to lose my clarity that I have when I am on my testosterone. I’ve been racing to the mailbox everyday hoping my funding would come in so that I can get my ticket to Nevada and also pick up my T. Someone had asked me the other day if it is addicting. No, it’s not addicting but something that completes me physically and emotionally. I can’t stand being without it. I hope my funding comes in tomorrow.
Advertisements
Comments
  1. perpetua says:

    I hope it comes tomorrow too. I’m so sorry you’re going through this. I know I need all the clarity I can find; and of course everything else it does for you. Crossing my fingers (when not using them to type) that it comes soon, tomorrow preferably!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s